# SDR SWAA2023072573851

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB ELEVATOR BALANCE BY SEAL PANEL 334CB BULB SEAL IS CRACKED AT ELEVATOR STA. 149.12 P/N 183A2433-3<[01] REPLACED L/H HORIZONTAL STAB ELEVATOR BALANCE SEAL PANEL 334CB PLATE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 183A0300 REV A;[02] C/W;[03] VERIFIED STEP 1 AUDIT CW
